MathSciNet Relay Station
MathSciNet bibliographic data
MR534113 58C27 (32B05)
Bochnak, Jacek; Kucharz, Wojciech Sur les germes d'applications differentiables à singularités isolées. (French) Trans. Amer. Math. Soc. 252 (1979), 115–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement